# SDR AUS20030708

- Difficulty date: July 15, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cable
- Part number: 554401
- Condition: Faulty
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR CABLE HAD SLIGHT BINDING. DURING INVESTIGATION OF THE BINDING PROBLEM A CRIMPED FERRULE SEPARATED FROM THE CABLE. CABLE WAS A NEW ITEM AND WAS BEING INSPECTED BEFORE FITMENT.CABLE IS FITTED BETWEEN LANDING GEAR SELECTOR HANDLE AND POWERPACK.
